| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during intraocular lens implantation surgery, the intraocular lens (iol) implanted into the capsular bag was found to be missing the posterior haptic and its element was lying separately.Subsequently the damaged lens was removed and replaced with another identical lens during initial procedure.The procedure was completed on same day without any complications to the patient.Additional information has been requested.